Repositorio de producción científica de la Universidad de Sevilla

Coefficient fields and scalar extension in positive characteristic

Opened Access Coefficient fields and scalar extension in positive characteristic

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Fernández Lebrón, María Magdalena
Narváez Macarro, Luis
Departamento: Universidad de Sevilla. Departamento de Matemática Aplicada I
Universidad de Sevilla. Departamento de álgebra
Fecha: 2005-03-15
Publicado en: Journal of Algebra, 285 (2), 819-834.
Tipo de documento: Artículo
Resumen: Let k be a perfect field of positive characteristic, k(t)per the perfect closure of k(t) and A = k[[X1, . . . , Xn]]. We show that for any maximal ideal n of A′ = k(t)per ⊗k A, the elements in Ac′ n which are annihilated by the “Taylor” Hasse-Schmidt derivations with respect to the Xi form a coefficient field of Ac′ n .
Cita: Fernández Lebrón, M.M. y Narváez Macarro, L. (2005). Coefficient fields and scalar extension in positive characteristic. Journal of Algebra, 285 (2), 819-834.
Tamaño: 194.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43105

DOI: http://dx.doi.org/10.1016/j.jalgebra.2004.11.009

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones